# SDR 2003F00080

- Difficulty date: November 5, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: 123
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Smoke
- Condition: Detected
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, AT IPT, GROUND PERSONNEL REPORTED AN ORANGE GLOW WITH PUFFS OF SMOKE COMING FROM THE LEFT ENGINE.  ALL COCKPIT INDICATIONS WERE NORMAL.  THE AC RETURNED TO IPT.  MAINTENANCE INSPECTED THE LEFT ENGINE, PERFORMED A GROUND RUN.  NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
